# SDR FDEA201206212289

- Difficulty date: June 21, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200428
- Condition: Chafed
- Location: Bs 1280 S11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STA 1280, STR 11R HAS CHAFING ON FRAME.  REPAIRED IAW SRM 53-00-07 REV. 106, REPAIR 3,   FIG. 201. REPAIR IS MAJOR.
